Alert archive / South Dakota / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 42, NWS Aberdeen, SD
NWS Aberdeen, SD issued this severe thunderstorm warning at Jun 3, 2016, 2:24 PM CDT for 4 counties in South Dakota. It was in force for 51 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 3, 2016, 2:24 PM CDT (19:24 UTC)
- Expired
- Jun 3, 2016, 3:15 PM CDT
- In force
- 51 min
- Issued by
- NWS Aberdeen, SD
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Brown County, SD, Day County, SD, Faulk County, SD, Spink County, SD
The radar
The Aberdeen radar (KABR), 34 km from the middle of the area, began a volume at 19:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 3, 2:25 PM CDT | HAIL 1 | 5 Nw Athol, SD | . |
| Jun 3, 2:30 PM CDT | TSTM WND GST 60 | 5 Se Warner, SD | A LOT OF PEA SIZE HAIL AND WIND GUSTS UP TO 60 MPH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Aberdeen, SD (KABR), launched 12:00Z, 7.4 hours before the alert went out and 33 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4 J/kg
- Mixed-layer CIN
- -177 J/kg
- Mixed-layer LCL
- 1281 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 171 m²/s²
- 0-3 km storm-relative helicity
- 109 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
221
WUUS53 KABR 031924
SVRABR
SDC013-037-049-115-032015-
/O.NEW.KABR.SV.W.0042.160603T1924Z-160603T2015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ABERDEEN SD
224 PM CDT FRI JUN 3 2016
THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN SPINK COUNTY IN NORTHEASTERN SOUTH DAKOTA...
SOUTHEASTERN FAULK COUNTY IN NORTH CENTRAL SOUTH DAKOTA...
SOUTHEASTERN BROWN COUNTY IN NORTHEASTERN SOUTH DAKOTA...
WEST CENTRAL DAY COUNTY IN NORTHEASTERN SOUTH DAKOTA...
* UNTIL 315 PM CDT
* AT 224 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR STRATFORD TO NEAR ATHOL...MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* SEVERE THUNDERSTORMS WILL BE NEAR...
STRATFORD AROUND 230 PM CDT.
FERNEY AROUND 245 PM CDT.
VERDON AROUND 250 PM CDT.
FRANKFORT AROUND 255 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4537 9790 4483 9819 4491 9881 4539 9842
TIME...MOT...LOC 1924Z 276DEG 29KT 4537 9835 4497 9867
HAIL...1.00IN
WIND...60MPH
$$
SD3 follow-up statements
844
WWUS53 KABR 031938
SVSABR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ABERDEEN SD
238 PM CDT FRI JUN 3 2016
SDC049-031947-
/O.CAN.KABR.SV.W.0042.000000T0000Z-160603T2015Z/
FAULK SD-
238 PM CDT FRI JUN 3 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN FAULK COUNTY IS
CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 4537 9790 4483 9819 4498 9865 4539 9839
TIME...MOT...LOC 1937Z 272DEG 30KT 4536 9820 4498 9851
$$
SDC013-037-115-032015-
/O.CON.KABR.SV.W.0042.000000T0000Z-160603T2015Z/
SPINK SD-BROWN SD-DAY SD-
238 PM CDT FRI JUN 3 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM CDT
FOR NORTHERN SPINK...SOUTHEASTERN BROWN AND WEST CENTRAL DAY
COUNTIES...
AT 237 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR FERNEY TO ASHTON...MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
THESE SEVERE STORMS WILL BE NEAR...
STRATFORD AROUND 240 PM CDT.
VERDON AND FERNEY AROUND 245 PM CDT.
FRANKFORT AROUND 255 PM CDT.
TURTON AROUND 315 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4537 9790 4483 9819 4498 9865 4539 9839
TIME...MOT...LOC 1937Z 272DEG 30KT 4536 9820 4498 9851
HAIL...1.00IN
WIND...60MPH
$$
SD459
WWUS53 KABR 031949
SVSABR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ABERDEEN SD
249 PM CDT FRI JUN 3 2016
SDC013-037-115-032015-
/O.CON.KABR.SV.W.0042.000000T0000Z-160603T2015Z/
SPINK SD-BROWN SD-DAY SD-
249 PM CDT FRI JUN 3 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM CDT
FOR NORTHERN SPINK...SOUTHEASTERN BROWN AND WEST CENTRAL DAY
COUNTIES...
AT 249 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM FERNEY TO NEAR ASHTON...MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
THESE SEVERE STORMS WILL BE NEAR...
FERNEY AROUND 255 PM CDT.
TURTON AROUND 315 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4537 9790 4483 9819 4503 9859 4537 9831
TIME...MOT...LOC 1949Z 276DEG 29KT 4535 9807 4497 9838
HAIL...1.00IN
WIND...60MPH
$$
SD152
WWUS53 KABR 032001
SVSABR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ABERDEEN SD
301 PM CDT FRI JUN 3 2016
SDC013-037-115-032015-
/O.CON.KABR.SV.W.0042.000000T0000Z-160603T2015Z/
SPINK SD-BROWN SD-DAY SD-
301 PM CDT FRI JUN 3 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM CDT
FOR NORTHEASTERN SPINK...SOUTHEASTERN BROWN AND WEST CENTRAL DAY
COUNTIES...
AT 301 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR VERDON TO 6 MILES NORTH OF FRANKFORT...MOVING
SOUTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
THESE SEVERE THUNDERSTORMS WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHEASTERN SPINK...SOUTHEASTERN BROWN AND WEST CENTRAL DAY
COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4483 9819 4496 9840 4529 9820 4535 9791
TIME...MOT...LOC 2001Z 296DEG 26KT 4525 9803 4496 9826
HAIL...1.00IN
WIND...60MPH
$$
SDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Aberdeen, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 12:49 PM CDT, 1 hour 35 minutes earlier.
Area forecast discussion, Jun 3, 12:49 PM CDT, 1 hour 35 minutes before
Area Forecast Discussion...UPDATED National Weather Service Aberdeen SD 1249 PM CDT FRI JUN 3 2016 .UPDATE... Issued at 1238 PM CDT FRI JUN 3 2016 See below for an updated aviation forecast discussion. UPDATE Issued at 1201 PM CDT FRI JUN 3 2016 Made a couple of adjustments to timing/coverage of afternoon showers and thunderstorms. Already seeing showers and iso'd thunderstorms developing across north central South Dakota within the clear/dry slot of this current upper level low pressure system churning through the region. Not sure about storm mode today. Current late morning convection may not have the same amount of vigor that storms across the James River valley and points east could have later this afternoon once the boundary layer recovers /from morning rain and clouds/ in June sunshine. BUFKIT wind profiles and amount of 0-3km CAPE suggests convection today would have the potential to take on low-topped supercellular characteristics. Hail is of concern this afternoon/early evening, and if storms are developing/moving through 0-1km shear environment of 10-20kts as the RAP and NAM12 hint at, some of these cells in their early updraft stage of formation could produce weak funnel clouds. Only other adjustments to temperature, dewpoint, wind and skycover was cosmetic. Updates are out. UPDATE Issued at 623 AM CDT FRI JUN 3 2016 See updated aviation discussion below. && .SHORT TERM...(Today through Sunday Afternoon) Issued at 321 AM CDT FRI JUN 3 2016 Low pressure will cross the E Dakotas today /currently stretching from SW SD through N Central SD and Central ND/ will slowly slide E and consolidate over N MN this evening. This will keep a chance of showers and a few thunderstorms going across the region. Most fcst solutions concur on the idea of a sizable break to the wet weather from around 16-19Z, before daytime heating and influence of the 500MB trough over E ND allow for more widespread shower and thunderstorms to develop once again over the E half of the forecast area. Kept the mention of a few stronger showers and thunderstorms in the HWO along near the exiting cold front. Behind the front, for central SD, relative humidity values will fall to around 30 percent and be accompanied by gusty northwest winds this afternoon. Although drier air will work into central SD, off and on showers could linger E through Saturday. PW values will fall to around 0.5in from 12Z Saturday through Sunday morning over the W tier counties. This will support the afternoon RH values falling to 25-30 percent along and W river both Saturday and Sunday. Adding to the concern fire weather wise will be the more widespread 10-20kt winds across the entire CWA. Given the dry air, did go on the low end of guidance for lows Sunday morning at around 50-55F. .LONG TERM...(Sunday Evening through Thursday) Issued at 321 AM CDT FRI JUN 3 2016 The region will be between an upper level trough to the east and a ridge to the west when the extended period begins. This northwesterly flow pattern will remain in place until late in the period when the ridge begins to push eastward over the plains. Surface high pressure will dominate and keep conditions dry Sunday night through the day Wednesday...then a low pressure system will track across the area bringing increasing precipitation chances Wednesday night and Thursday. Near to slightly above normal temperatures will be the rule...with highs mainly in the mid 70s to lower 80s Monday and Tuesday...and in the 80s Wednesday and Thursday. Overnight lows will be in the upper 40s to lower 50s Sunday night and Monday night...then mainly in the 50s Tuesday night...Wednesday night and Thursday night. && .AVIATION...(For the 18Z TAFS through 18Z Saturday Afternoon) Issued at 1238 PM CDT FRI JUN 3 2016 Scattered showers and thunderstorms will affect much of northeast South Dakota and west central Minnesota this afternoon through this evening, including the KABR and KATY terminals. VFR conditions should be the prevailing flight category through late tonight, with the exception of underneath passing convection when visbies could drop briefly to ifr. Any stronger thunderstorm cells will likely carry hail with them, and perhaps a funnel cloud or two. Short term models and guidance suggest a bkn/ovc mvfr cloud deck will materialize tonight across eastern North Dakota and northern Minnesota and slide down into northeast South Dakota and west central Minnesota after 06z, closer to 12z, possibly impacting the KABR and KATY terminals. && .ABR Watches/Warnings/Advisories... SD...NONE. MN...NONE. && UPDATE...Dorn SHORT TERM...KF LONG TERM...Parkin AVIATION...Dorn
Hazardous weather outlook, Jun 3, 3:35 AM CDT, 10 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ABERDEEN SD 335 AM CDT FRI JUN 3 2016 MNZ039-046-SDZ003>011-015>023-033>037-045-048-051-041200- TRAVERSE-BIG STONE-CORSON-CAMPBELL-MCPHERSON-BROWN-MARSHALL- ROBERTS-WALWORTH-EDMUNDS-DAY-DEWEY-POTTER-FAULK-SPINK-CLARK- CODINGTON-GRANT-HAMLIN-DEUEL-STANLEY-SULLY-HUGHES-HYDE-HAND-JONES- LYMAN-BUFFALO- 335 AM CDT FRI JUN 3 2016 /235 AM MDT FRI JUN 3 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL MINNESOTA...CENTRAL SOUTH DAKOTA...NORTH CENTRAL SOUTH DAKOTA AND NORTHEAST SOUTH DAKOTA. .DAY ONE...TODAY AND TONIGHT A FEW STRONG THUNDERSTORMS WILL BE POSSIBLE TODAY...MAINLY OVER FAR NORTHEASTERN SOUTH DAKOTA AND WEST CENTRAL MINNESOTA THIS AFTERNOON. FREQUENT LIGHTNING...STRONG WINDS...AND HAIL WILL BE THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED OVER FAR NORTHEASTERN SOUTH DAKOTA AND WEST CENTRAL MINNESOTA THIS AFTERNOON. KF
In the hours before
Special weather statement, Jun 3, 1:00 PM CDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ABERDEEN SD
100 PM CDT FRI JUN 3 2016
SDZ005-010-031845-
EDMUNDS SD-MCPHERSON SD-
100 PM CDT FRI JUN 3 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MCPHERSON AND
NORTHERN EDMUNDS COUNTIES UNTIL 145 PM CDT...
AT 100 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
LEOLA...OR 20 MILES NORTH OF IPSWICH...MOVING SOUTHEAST AT 25 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
LEOLA...WETONKA...GRASSLAND COLONY...LONG LAKE COLONY AND DEERFIELD
COLONY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN ABERDEEN.
&&
LAT...LON 4575 9873 4559 9873 4559 9899 4570 9924
4586 9913
TIME...MOT...LOC 1800Z 295DEG 20KT 4574 9906
DORNSpecial weather statement, Jun 3, 1:29 PM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ABERDEEN SD 129 PM CDT FRI JUN 3 2016 SDZ006-031900- BROWN SD- 129 PM CDT FRI JUN 3 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BROWN COUNTY UNTIL 200 PM CDT... AT 129 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER FREDERICK...OR 10 MILES SOUTH OF ELLENDALE...MOVING EAST AT 40 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... HECLA...FREDERICK...HOUGHTON AND SAND LAKE WILDLIFE REFUGE. LAT...LON 4573 9812 4578 9860 4594 9861 4594 9813 TIME...MOT...LOC 1829Z 267DEG 34KT 4586 9850 SD
Special weather statement, Jun 3, 1:41 PM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ABERDEEN SD 141 PM CDT FRI JUN 3 2016 SDZ004-009-010-031930- CAMPBELL SD-EDMUNDS SD-WALWORTH SD- 141 PM CDT FRI JUN 3 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL CAMPBELL... NORTHWESTERN EDMUNDS AND NORTHEASTERN WALWORTH COUNTIES UNTIL 230 PM CDT... AT 140 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER JAVA...OR NEAR SELBY...MOVING SOUTHEAST AT 25 MPH. NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... SELBY...BOWDLE...JAVA AND LAKE HIDDENWOOD REC AREA. LAT...LON 4547 10007 4564 9997 4554 9946 4531 9967 TIME...MOT...LOC 1840Z 292DEG 24KT 4553 9993 SD
Special weather statement, Jun 3, 1:52 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ABERDEEN SD 152 PM CDT FRI JUN 3 2016 SDZ017-018-031930- SPINK SD-FAULK SD- 152 PM CDT FRI JUN 3 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SPINK AND NORTHEASTERN FAULK COUNTIES UNTIL 230 PM CDT... AT 152 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER DEVOE...OR 14 MILES NORTHEAST OF FAULKTON...MOVING EAST AT 20 MPH. NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... NORTHVILLE...CHELSEA...DEVOE AND SOUTH SCATTERWOOD LAKE. LAT...LON 4505 9893 4520 9891 4523 9859 4503 9857 TIME...MOT...LOC 1852Z 260DEG 19KT 4512 9886 SD
Special weather statement, Jun 3, 1:58 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ABERDEEN SD 158 PM CDT FRI JUN 3 2016 SDZ006-031945- BROWN SD- 158 PM CDT FRI JUN 3 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BROWN COUNTY UNTIL 245 PM CDT... AT 157 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR RICHMOND LAKE REC AREA...OR 7 MILES WEST OF ABERDEEN...MOVING EAST AT 20 MPH. NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... ABERDEEN...BATH...COLUMBIA...WESTPORT...RICHMOND LAKE REC AREA AND SAND LAKE WILDLIFE REFUGE. LAT...LON 4538 9871 4566 9870 4575 9820 4538 9832 TIME...MOT...LOC 1857Z 260DEG 19KT 4550 9861 SD
Local storm report, Jun 3, 2:11 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
211 PM CDT FRI JUN 3 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0206 PM HAIL 3 WSW ABERDEEN 45.46N 98.53W
06/03/2016 E1.00 INCH BROWN SD TRAINED SPOTTER
.
&&
KSThe office that day
Everything else NWS Aberdeen, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 2, 7:52 PM CDT | Severe Thunderstorm Warning | ABR | Dewey, Stanley | 38 min |
| Jun 2, 8:28 PM CDT | Special Weather Statement | ABR | Potter, Sully | 47 min |
| Jun 2, 9:04 PM CDT | Special Weather Statement | ABR | Stanley | 41 min |
| Jun 2, 9:19 PM CDT | Severe Thunderstorm Warning | ABR | Edmunds, Faulk, Hand, Hyde, Potter, Sully and 1 more | 41 min |
| Jun 2, 9:41 PM CDT | Severe Thunderstorm Warning | ABR | Hughes, Hyde, Lyman, Stanley | 23 min |
| Jun 2, 10:02 PM CDT | Special Weather Statement | ABR | Faulk, Hand | 43 min |
| Jun 2, 10:34 PM CDT | Special Weather Statement | ABR | Buffalo | 41 min |
| Jun 3, 12:53 PM CDT | Special Weather Statement | ABR | Edmunds | 67 min |
| Jun 3, 1:00 PM CDT | Special Weather Statement | ABR | McPherson | 45 min |
| Jun 3, 1:25 PM CDT | Severe Thunderstorm Warning | ABR | Edmunds | 20 min |
| Jun 3, 1:29 PM CDT | Special Weather Statement | ABR | Brown | 31 min |
| Jun 3, 1:35 PM CDT | Severe Thunderstorm Warning | ABR | Brown | 25 min |
| Jun 3, 1:41 PM CDT | Special Weather Statement | ABR | Walworth | 49 min |
| Jun 3, 1:52 PM CDT | Special Weather Statement | ABR | Faulk | 38 min |
| Jun 3, 1:58 PM CDT | Special Weather Statement | ABR | Brown | 47 min |
| Jun 3, 2:08 PM CDT | Severe Thunderstorm Warning | ABR | Brown | 19 min |
| Jun 3, 2:51 PM CDT | Special Weather Statement | ABR | Day | 39 min |
| Jun 3, 3:17 PM CDT | Special Weather Statement | ABR | Clark | 43 min |
| Jun 3, 3:21 PM CDT | Special Weather Statement | ABR | Clark, Codington, Hamlin | 39 min |
| Jun 3, 3:32 PM CDT | Special Weather Statement | ABR | Spink | 43 min |
| Jun 3, 4:06 PM CDT | Special Weather Statement | ABR | Deuel, Grant, Hamlin | 54 min |
| Jun 3, 4:26 PM CDT | Special Weather Statement | ABR | Hand | 49 min |
| Jun 3, 4:58 PM CDT | Special Weather Statement | ABR | Edmunds | 32 min |
| Jun 3, 5:21 PM CDT | Special Weather Statement | ABR | Edmunds, McPherson | 39 min |
| Jun 3, 6:06 PM CDT | Special Weather Statement | ABR | Edmunds | 39 min |
Nearby
Severe Thunderstorm Warnings in South Dakota, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.